# SDR DL72S950082

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D1502
- Condition: Faulty
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WITH NR 2 GENERATOR INOP NR 3 BUS-TIE BREAKER TRIPPED.  DIVERTED FLIGTH TO DFW.  FOUND NR 3 VOLTAGE REGULATOR FAULTY.  REPLACED REGULATOR OPERATION NORMAL.
